Translator Disclaimer
2018 Equi-Riemann and Equi-Riemann Type Integrable Functions with Values in a Banach Space
Sk. Jaker Ali, Lakshmi Kanta Dey, Pratikshan Mondal
Real Anal. Exchange 43(2): 301-324 (2018). DOI: 10.14321/realanalexch.43.2.0301

Abstract

In this paper we study equi-Riemann and equi-Riemann-type integrability of a collection of functions defined on a closed interval of \(\mathbb{R}\) with values in a Banach space. We obtain some properties of such collections and interrelations among them. Moreover we establish equi-integrability of different types of collections of functions. Finally, we obtain relations among equi-Riemann integrability with other properties of a collection of functions.

Citation

Download Citation

Sk. Jaker Ali. Lakshmi Kanta Dey. Pratikshan Mondal. "Equi-Riemann and Equi-Riemann Type Integrable Functions with Values in a Banach Space." Real Anal. Exchange 43 (2) 301 - 324, 2018. https://doi.org/10.14321/realanalexch.43.2.0301

Information

Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924891
MathSciNet: MR3942580
Digital Object Identifier: 10.14321/realanalexch.43.2.0301

Subjects:
Primary: 26A42, 28B05
Secondary: 46G10

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • 2018
Back to Top